# SDR HALA2014092400151

- Difficulty date: September 24, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 19,868 hours, 3,358 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FOUND DAMAGE BETWEEN V-BEAMS 4 AND 5.71.5 INCHES AFT FROM FRAME FR59A  .25" WIDE X .75" WIDE.  FABRICATED DOUBLER IAW E105-380000-INI, REV C.  REPAIRED IAW E105-38000-INI.
